Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 18, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Feb 6, 2012, 10:05 AM CST for Vernon Parish, Louisiana. It took effect at Feb 6, 2012, 3:59 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2012, 10:05 AM CST (16:05 UTC)
- In effect from
- Feb 6, 2012, 3:59 PM CST
- Expired
- Feb 7, 2012, 10:36 AM CST
- In force
- 19 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Vernon Parish, LA
The river
Written for the forecast point Bayou Anacoco near Rosepine (RPIL1). The gauge peaked at 17.15 ft at Feb 7, 2012, 1:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08028000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
236 WGUS44 KLCH 061605 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1005 AM CST MON FEB 6 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-070605- /O.NEW.KLCH.FL.W.0018.120206T2159Z-120208T0730Z/ /RPIL1.1.ER.120206T2159Z.120207T1200Z.120207T1930Z.NO/ 1005 AM CST MON FEB 6 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE BAYOU ANACOCO NEAR ROSEPINE. * FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. $$
3 follow-up statements
820 WGUS84 KLCH 061615 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1015 AM CST MON FEB 6 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BUNDICK CREEK AT BUNDICK LAKE WHISKY CHITTO CREEK NEAR MITTIE CALCASIEU RIVER NEAR OAKDALE CALCASIEU RIVER NEAR SALT WATER BARRIER BAYOU NEZPIQUE NEAR BASILE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER NEAR KINDER CALCASIEU RIVER AT OLD TOWN BAY BAYOU ANACOCO NEAR ROSEPINE LAC079-070615- /O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/ /GLML1.2.ER.120201T1130Z.120207T0600Z.000000T0000Z.NO/ 1015 AM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 16.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING. * IMPACT...AT 16.0 FEET...WHEN THE RIVER IS RISING AND FORECAST TO REACH 16 FEET...PORTIONS OF HIGHWAY 112 BETWEEN HIGHWAY 121 AND BEECHWOOD CHURCH IS SUBJECT TO FLOODING. $$ LAC003-070615- /O.EXT.KLCH.FL.W.0009.000000T0000Z-000000T0000Z/ /OKDL1.1.ER.120204T0406Z.120204T2015Z.000000T0000Z.NO/ 1015 AM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OAKDALE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:43 AM MONDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE SUBJECT TO FLOODING. $$ LAC003-070615- /O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/ /OBCL1.3.ER.120203T1452Z.120206T0445Z.000000T0000Z.NO/ 1015 AM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM MONDAY THE STAGE WAS 18.6 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 17.8 FEET BY TOMORROW MORNING. * IMPACT...AT 18.6 FEET...MODERATE FLOODING WILL OCCUR. SECONDARY ROADS AND HOMES NEAR THE RIVER WILL BE AFFECTED. REEDS BRIDGE ROAD MAY BEGIN TO FLOOD UPSTREAM OF OBERLIN. $$ LAC003-053-070615- /O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/ /KDRL1.2.ER.120204T2210Z.120207T0600Z.000000T0000Z.NO/ 1015 AM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 19.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING. * IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD. $$ LAC019-070615- /O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/ /OTBL1.2.ER.120204T1120Z.120209T0000Z.000000T0000Z.NO/ 1015 AM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 4.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY WEDNESDAY EVENING THEN BEGIN FALLING. * IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE. $$ LAC019-070615- /O.EXT.KLCH.FL.W.0017.120210T0600Z-120211T1800Z/ /LCHL1.1.ER.120210T0600Z.120210T0600Z.120211T0600Z.NO/ 1015 AM CST MON FEB 6 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * FROM LATE THURSDAY NIGHT TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 2.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. $$ LAC011-070615- /O.EXT.KLCH.FL.W.0014.000000T0000Z-120209T1200Z/ /BKDL1.1.ER.120205T1447Z.120207T0000Z.120209T0600Z.UU/ 1015 AM CST MON FEB 6 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BUNDICK CREEK AT BUNDICK LAKE. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM MONDAY THE STAGE WAS 97.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 97.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 98.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 98.0 FEET...MINOR FLOODING BEGINS AROUND THE SOUTH END OF THE LAKE. SOME OF THE LOWEST STRUCTURES ON THE NORTH END OF THE LAKE BEGIN TO FLOOD. $$ LAC003-070615- /O.EXT.KLCH.FL.W.0015.000000T0000Z-120209T0900Z/ /MTTL1.1.ER.120205T0050Z.120206T0730Z.120208T2100Z.NO/ 1015 AM CST MON FEB 6 2012 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE WHISKY CHITTO CREEK NEAR MITTIE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM MONDAY THE STAGE WAS 19.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 19.5 FEET...MINOR LOWLAND FLOODING ALONG THE CREEK WILL OCCUR. $$ LAC001-003-039-053-070615- /O.EXT.KLCH.FL.W.0013.000000T0000Z-120210T0000Z/ /BSLL1.1.ER.120204T2219Z.120206T1430Z.120209T1200Z.NO/ 1015 AM CST MON FEB 6 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE BAYOU NEZPIQUE NEAR BASILE. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 23.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL OCCUR. $$ LAC115-070615- /O.CON.KLCH.FL.W.0018.120206T2159Z-120208T0730Z/ /RPIL1.1.ER.120206T2159Z.120207T1200Z.120207T1930Z.NO/ 1015 AM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. $$
234 WGUS84 KLCH 070207 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 807 PM CST MON FEB 6 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BUNDICK CREEK AT BUNDICK LAKE WHISKY CHITTO CREEK NEAR MITTIE CALCASIEU RIVER NEAR OAKDALE CALCASIEU RIVER NEAR SALT WATER BARRIER BAYOU ANACOCO NEAR ROSEPINE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER NEAR KINDER CALCASIEU RIVER AT OLD TOWN BAY BAYOU NEZPIQUE NEAR BASILE LAC079-071607- /O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/ /GLML1.2.ER.120201T1130Z.120207T1200Z.000000T0000Z.NO/ 807 PM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM MONDAY THE STAGE WAS 16.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW MORNING THEN BEGIN FALLING. * IMPACT...AT 16.0 FEET...PORTIONS OF HIGHWAY 112 BETWEEN HIGHWAY 121 AND BEECHWOOD CHURCH IS SUBJECT TO FLOODING. $$ LAC003-071606- /O.EXT.KLCH.FL.W.0009.000000T0000Z-120212T1200Z/ /OKDL1.1.ER.120204T0406Z.120204T2015Z.120211T1200Z.NO/ 807 PM CST MON FEB 6 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OAKDALE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:43 AM MONDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE SUBJECT TO FLOODING. $$ LAC003-071606- /O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/ /OBCL1.3.ER.120203T1452Z.120206T0445Z.000000T0000Z.NO/ 807 PM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM MONDAY THE STAGE WAS 18.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY THURSDAY EARLY AFTERNOON THEN BEGIN FALLING. $$ LAC003-053-071606- /O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/ /KDRL1.2.ER.120204T2210Z.120207T0600Z.000000T0000Z.NO/ 807 PM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 19.9 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY TOMORROW MORNING THEN BEGIN FALLING. * IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD. $$ LAC019-071606- /O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/ /OTBL1.2.ER.120204T1120Z.120209T0000Z.000000T0000Z.NO/ 807 PM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 4.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY WEDNESDAY EVENING THEN BEGIN FALLING. * IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE. $$ LAC019-071606- /O.EXT.KLCH.FL.W.0017.120210T0600Z-120212T0600Z/ /LCHL1.1.ER.120210T0600Z.120210T0600Z.120211T1800Z.NO/ 807 PM CST MON FEB 6 2012 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * FROM LATE THURSDAY NIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM MONDAY THE STAGE WAS 2.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. $$ LAC011-071606- /O.EXT.KLCH.FL.W.0014.000000T0000Z-120209T0000Z/ /BKDL1.1.ER.120205T1447Z.120206T1430Z.120208T1800Z.UU/ 807 PM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE BUNDICK CREEK AT BUNDICK LAKE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM MONDAY THE STAGE WAS 97.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 97.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. * IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE... ESPECIALLY THE NORTH END OF THE LAKE. $$ LAC003-071606- /O.EXT.KLCH.FL.W.0015.000000T0000Z-120209T1400Z/ /MTTL1.1.ER.120205T0050Z.120206T0730Z.120209T0200Z.NO/ 807 PM CST MON FEB 6 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHISKY CHITTO CREEK NEAR MITTIE. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM MONDAY THE STAGE WAS 19.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT STAGES ABOVE 15 FEET...MINOR LOWLAND FLOODING ALONG THE CREEK WILL OCCUR. $$ LAC001-003-039-053-071606- /O.CON.KLCH.FL.W.0013.000000T0000Z-120210T0000Z/ /BSLL1.1.ER.120204T2219Z.120206T1430Z.120209T1200Z.NO/ 807 PM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU NEZPIQUE NEAR BASILE. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 23.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL OCCUR. $$ LAC115-071606- /O.EXT.KLCH.FL.W.0018.000000T0000Z-120208T0600Z/ /RPIL1.1.ER.120207T0100Z.120207T0600Z.120207T1800Z.NO/ 807 PM CST MON FEB 6 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM MONDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 17.1 FEET TUESDAY MORNING...THEN FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. $$
138 WGUS84 KLCH 071636 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1036 AM CST TUE FEB 7 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BUNDICK CREEK AT BUNDICK LAKE CALCASIEU RIVER NEAR OAKDALE BAYOU NEZPIQUE NEAR BASILE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. WHISKY CHITTO CREEK NEAR MITTIE CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER NEAR KINDER CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC079-080636- /O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/ /GLML1.2.ER.120201T1130Z.120207T0330Z.000000T0000Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM TUESDAY THE STAGE WAS 16.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 15.3 FEET BY TOMORROW MORNING. * IMPACT...AT 16.0 FEET...WHEN THE RIVER IS RISING AND FORECAST TO REACH 16 FEET...PORTIONS OF HIGHWAY 112 BETWEEN HIGHWAY 121 AND BEECHWOOD CHURCH IS SUBJECT TO FLOODING. $$ LAC003-080635- /O.EXT.KLCH.FL.W.0009.000000T0000Z-120212T1500Z/ /OKDL1.1.ER.120204T0406Z.120204T2015Z.120211T1500Z.NO/ 1036 AM CST TUE FEB 7 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OAKDALE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:04 AM TUESDAY THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE SUBJECT TO FLOODING. $$ LAC003-080635- /O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/ /OBCL1.3.ER.120203T1452Z.120206T0445Z.000000T0000Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM TUESDAY THE STAGE WAS 17.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY THURSDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 18.5 FEET...LOWLAND SECTIONS AND ROADS NEAR THE RIVER BEGIN TO FLOOD.. $$ LAC003-053-080635- /O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/ /KDRL1.2.ER.120204T2210Z.120207T1400Z.000000T0000Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 20.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.2 FEET BY TOMORROW MORNING. * IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD. $$ LAC019-080635- /O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/ /OTBL1.2.ER.120204T1120Z.120209T0600Z.000000T0000Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 4.9 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY EARLY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE. $$ LAC019-080635- /O.CON.KLCH.FL.W.0017.120210T0600Z-120212T0600Z/ /LCHL1.1.ER.120210T0600Z.120210T0600Z.120211T1800Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * FROM LATE THURSDAY NIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 3.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. $$ LAC011-080635- /O.EXT.KLCH.FL.W.0014.000000T0000Z-120208T1500Z/ /BKDL1.1.ER.120205T1447Z.120206T1430Z.120208T0900Z.UU/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE BUNDICK CREEK AT BUNDICK LAKE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM TUESDAY THE STAGE WAS 97.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 97.0 FEET. * FORECAST...IS FOR WATER LEVELS TO CONTINUE FALLING SLOWLY. * IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE... ESPECIALLY THE NORTH END OF THE LAKE. $$ LAC003-080635- /O.CON.KLCH.FL.W.0015.000000T0000Z-120209T1400Z/ /MTTL1.1.ER.120205T0050Z.120206T0730Z.120209T0200Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE WHISKY CHITTO CREEK NEAR MITTIE. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM TUESDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...MINOR FLOODING ALONG THE RIVER SHOULD BE EXPECTED. $$ LAC001-003-039-053-080635- /O.EXT.KLCH.FL.W.0013.000000T0000Z-120209T1500Z/ /BSLL1.1.ER.120204T2219Z.120206T1430Z.120209T0300Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU NEZPIQUE NEAR BASILE. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 22.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL OCCUR. $$ LAC115-071706- /O.CAN.KLCH.FL.W.0018.000000T0000Z-120208T0600Z/ /RPIL1.1.ER.120207T1230Z.000000T0000Z.120207T1300Z.NO/ 1036 AM CST TUE FEB 7 2012 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU ANACOCO NEAR ROSEPINE. * AT 9:30 AM TUESDAY THE STAGE WAS 16.9 FEET. * FELL BELOW FLOOD STAGE AT 7:00 AM TUESDAY. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.4 FEET BY TOMORROW MORNING. * IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:21 AM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Feb 6, 5:21 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
521 AM CST MON FEB 6 2012
.AVIATION...VFR WITH NORTHEAST WINDS AS HIGH PRESSURE IS ANALYZED
OVER THE SOUTHERN PLAINS. FRONTAL BOUNDARY RESIDES WILL TO THE
SOUTH OUT OVER THE SOUTHERN GULF. SOUTHWESTERLY FLOW ALOFT WITH
RIPPLES OF ENERGY SHOULD GRADUALLY LOWER ALTOCU DECK DOWN TO VFR
STRATOCU DECK AROUND 5K FEET TONIGHT.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 408 AM CST MON FEB 6 2012/
SYNOPSIS...
A COLD DOME OF HIGH PRESSURE ACROSS THE SOUTHERN PLAINS RIDGES
SOUTHWARD THROUGH VERACRUZ MEXICO. THIS SHALLOW DOME WILL BE
ABSORBED BY A STRONGER CANADIAN HIGH PRESSURE SYSTEM...WHICH WILL
TRANSLATE SOUTHWARD INTO KANSAS BY WEDNESDAY.
FURTHER UP...PACIFIC SHORTWAVES...RIDING ALONG A MONTERREY MEXICO-TO
-MOBILE TRACK...WILL TRANSPORT MID-LEVEL CLOUDS THROUGH THE WESTERN
GULF COAST STATES.
DISCUSSION...
TRAVELING PACIFIC SHORTWAVES WILL PROVIDE MOISTURE AND LIFT AT MID
LEVELS ACROSS THE FORECAST AREA. MOST OF THE RAIN FALLING FROM THE
ALTO-CLOUDS WILL EVAPORATE UPON ENTERING THE INTERVENING DRY LAYER.
HOWEVER...PATCHY MORNING DRIZZLE IS POSSIBLE...ESPECIALLY ALONG AND
SOUTH OF THE I-10 CORRIDOR.
OTHERWISE...CLOUDS ARE EXPECTED TO SCATTER OUT THIS AFTERNOON.
ADVECTIVE COOLING WILL WEAKEN AS WELL. THE AFTERNOON TEMPERATURES
WILL BE RUNNING ABOUT NORMAL FOR EARLY FEBRUARY.
FOR TONIGHT...TEMPERATURES WILL BE RUNNING ABOUT SEASONAL. FOG
FORMATION IS NOT EXPECTED.
A SECONDARY COLD FRONT...ASSOCIATED WITH THE AFOREMENTIONED CANADIAN
HIGH....WILL TRAVEL SOUTHWARD...PASSING THROUGH THE WESTERN UPPER
GULF COAST STATES BY LATE EVENING TUESDAY INTO EARLY MORNING
WEDNESDAY. NO RAIN IS EXPECTED WITH THIS SYSTEM.
MARINE...
ADVECTIVE COOLING CONTINUES TO KEEP THE MARINE LAYER UNSTABLE.
NORTHERLY WINDS WILL BE GUSTY AT TIMES THIS MORNING...SMALL CRAFT
SHOULD EXERCISE CAUTION.
AN ANOMALOUS NORTHERLY WIND WAVE WILL PERSIST OVER THE COASTAL
WATERS OVER THE NEXT FEW DAYS. THE DOMINANT WAVE PERIOD WILL BE
RUNNING FROM 3 TO 4 SECONDS.
OUTLOOK...
FREEZING TEMPERATURES ARE POSSIBLE OVER THE LAKES REGION OF
SOUTHEAST TEXAS AND THE PINEY HILLS OF CENTRAL LOUISIANA DURING THE
EARLY MORNING HOURS ON SUNDAY.
21
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 61 42 62 43 64 / 10 10 10 10 10
KBPT 62 43 63 44 64 / 10 10 10 10 10
KAEX 60 40 58 41 62 / 10 10 10 10 10
KLFT 62 45 62 45 64 / 10 10 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 6, 4:11 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 411 AM CST MON FEB 6 2012 GMZ430-432-435-450-452-455-470-472-475-071215- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 411 AM CST MON FEB 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...DUE TO MODERATE NORTHERLY WINDS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 071215- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 411 AM CST MON FEB 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FREEZING TEMPERATURES ARE POSSIBLE OVER THE LAKES REGION OF SOUTHEAST TEXAS AND THE PINEY HILLS OF CENTRAL LOUISIANA DURING THE EARLY MORNING HOURS ON SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.